Jump to content






Photo

Day by Day

Posted by DTC40 , 18 July 2012 · 21 views

Had to half my Lamictal dose from the high dose the doc at the hospital put me on. I was itching and going nuts. Had to drop from 400 mg back down to 200 mg. Doing a great deal better than I thought I would. I have found that Tylenol PM really helps take away the headache pain, but down side is it makes me sleepy. I just take one. I am just going with it day by day, if I am sleepy I just lay down and take a nap. I just try to think of it like my body is going through a lot of changes and needs the rest right now. I am trying to eat healthier, salads, fruits and vegetables. Kinda nauseated so anything cooked or greasy makes me sick. Guess if I look on the bright side I will loose some of the weight I gained being on so many of these high powered meds, with eating all the healthy stuff.
The doctors and everyone else gave up on me after the attempt. However for some odd reason I got ticked off and decided to fight. So, they may have counted me out, but for once in my life I have not counted myself out. Kinda a strange feeling.
DTC



July 2014

S M T W T F S
  12345
6789101112
13141516171819
2021222324 25 26
2728293031  

Pandora's Aquarium, Inc. is not intended to be a substitute for professional assistance. All members and visitors are encouraged to establish a relationship with a trained counselor, therapist, or psychiatrist. Pandora's Aquarium, Inc. offers rape and sexual abuse survivor-to-survivor support only. Despite any qualifications staff or members possess, they are not engaged in a professional relationship with any other member. Survivors in crisis are urged to seek local help by contacting 911 or their local rape crisis center. Use of this website constitutes acceptance of the Terms of Service located here.